# SDR 9721779886

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 39265281
- Condition: Broken
- Location: Nlg  Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, FLIGHT CREW REPORTEDLY HEARD A LOUD POP SOUND FROM THE NOSE WHEEL WELL AREA.  FLIGHT CREW FOLLOWED COCKPIT OPERATING PROCEDURES.  CYCLED LANDING GEAR, RETURNED TO ORIGINATION, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT NOSE LANDING GEAR DOOR, NOSE GEAR UPPER COIL, CABLE, AND SPRING.  OPERATIONAL CHECK OK.
